Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

serotonergic?

Posted by fluffy on September 13, 2003, at 18:24:17

In reply to Re: Let me run this question by you, Barb-cat fluffy, posted by BarbaraCat on September 13, 2003, at 16:25:12

Hi again Barb-cat--

I was just wondering...What exactly does serotonergic mean? I know it has something to do with seratonin. Does it mean that it INCREASES seratonin or DECREASES seratonin. Or--does it inhibit like an SSRI? I have no clue.

And to answer your other question--I had mostly confusion and stupor as a side effect on Lithium in the first 2 weeks. It's not so bad now. But the bruxism has been constant since the first week.

Maybe it is the Lamictal? I really don't know. I'll let you know any updates in this when I talk to my doc on tuesday.

warm wishes,
Katy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fluffy thread:9730
URL: http://www.dr-bob.org/babble/20030912/msgs/259741.html